Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 11, Issue 4, 444-In Progress
Articles: 1 - 9 XML export
Some reverse Hölder inequalities with Specht's ratio on time scales
Author(s): A. A. El-Deeb, H. A. Elsennary, Wing-Sum Cheung
Pages: 444--455
Stability of pathogen dynamics models with viral and cellular infections and immune impairment
Author(s): A. M. Elaiw, A. A. Raezah, B. S. Alofi
Pages: 456--468
Properties of hyperholomorphic functions and integrals for commutative-quaternionic valued functions
Author(s): Ji Eun Kim
Pages: 469--476
Dynamics of the fuzzy difference equation \(z_n =\max\{\frac{ 1}{ z_{n-m}} , \frac{\alpha_n }{z_{n-r} }\}\)
Author(s): Taixiang Sun, Hongjian Xi, Guangwang Su, Bin Qin
Pages: 477--485
On Buffon needle problem for an irregular lattice
Author(s): D. Barilla, G. Caristi, A. Puglisi
Pages: 486--489
On certain classes of bi-univalent functions related to \(m\)-fold symmetry
Author(s): Saqib Hussain, Shahid Khan, Muhammad Asad Zaighum, Maslina Darus
Pages: 490--499
Fourier series of finite product of Bernoulli and ordered Bell functions
Author(s): Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, Jongkyum Kwon
Pages: 500--515
Viral dynamics of an HIV model with pulse antiretroviral therapy and adherence
Author(s): Youping Yang
Pages: 516--528
Strong convergence of a new iterative algorithm for fixed points of asymptotically nonexpansive mappings
Author(s): Yuanheng Wang, Jialei Feng
Pages: 529--540